# SDR AALA20110701TUL05

- Difficulty date: July 1, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 60,417 hours, 25,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BOTTOM SIDE OF CUSP T-ANGLE FROM STATIONS 200 TO 217.  REMOVED DAMAGED CUSP ANGLE AND INSTALLED NEW ANGLE FROM STATIONS 186 TO 229.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-05-00 FIGURE 55 AND BOEING DWG J060288.
